# SDR SWAA2022011807010

- Difficulty date: April 7, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 41,819 hours, 24,110 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E BULB SEAL BRACKET 12' INBD OF THE DEFLECTOR RIB FWD ATTACH POINT IS CRACKED / REMOVED & REPLACED L/H WING T/E BULB SEAL BRACKET 12' I/B OF THE DEFLECTOR RIB IAW BOEING DWG# 115A2930
